Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Eye infection, taking eye drops, can see bleed on the TV.

About a week ago I had an eye infection so I been putting eye drops that my eye doctor gave me and now my eye is better but I can see bleed on the tv why am I having those problems
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Eye infection is a surface disorder,which should ideally not effect the vision,still you have to elaborate upon this bleed, any such visual problem indicate a through retina examination.
Answered: Fri, 23 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor